# SDR AALA2019042209024

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 25,040 hours, 18,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 DOOR GUST LATCH/LOCK: FA ADVISES THAT THE LOCK WILL NOT ENGAGE/LATCH TO HOLD/KEEP DOOR LOCKED IN THE OPEN POSITION. L1 DOOR HANDLE COVER BROKEN AND INTERFERING WITH GUST LOCK. TRIMMED BROKEN COVER AND RE-INSTALLED IAW AMM 52-11-00.
